Each SOFTCHEWS® Tablet Contains: acetaminophen, USP, 160mg, pseudoephedrine hydrochloride, USP, 15mg, dextromethorphan hydrobromide, USP, 5mg. Inactive Ingredients: aspartame, citric acid, crospovidone, D&C Red No. 27 aluminum lake, ethylcellulose, FD&C Blue No. 1 aluminum lake, flavors, magnesium stearate, mannitol, microcrystalline cellulose, povidone, silicon dioxide and sodium bicarbonate.
Sodium content: Contains 8 mg per Softchews ® Tablet.
Temporarily relieves sore throat pain and other minor aches and pains, quiets coughs due to minor throat and bronchial irritation, relieves stuffy nose, and reduces fever.
: Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults, as well as for children, even if you do not notice any signs or symptoms.
Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 7 days (for adults) or 5 days (for children). Do not take for sore throat pain for more than 2 days, or for fever for more than 3 days. If pain or fever persists or gets worse. If new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days or if new symptoms occur, consult a doctor. Do not take this product: 1) if cough is accompanied by excessive phlegm (mucus); 2) for persistent or chronic cough such as occurs with smoking, asthma or emphysema; or 3) if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Triaminic® Softchews® Throat Pain & Cough formula contains acetaminophen. It should not be taken in combination with other products containing acetaminophen such as Children's Tylenol*, except as directed by your doctor.
Alcohol Warning: If you consume 3 or more alcoholic drinks everyday ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor [MAOI] (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
STORE AT ROOM TEMPERATURE. CONTAINS NO ASPIRIN.
Phenylketonurics: Contains phenylalanine, 28.1mg per Softchews ® Tablet.
*Children's Tylenol is a registered trademark of McNeil Consumer.
Directions: Let Softchews ® tablet dissolve in mouth or chew Softchews ® tablet before swallowing, whichever is preferred. Children 2 to under 6 years of age: 1 tablet every 4 to 6 hours. Children 6 to under 12 years of age: 2 tablets every 4 to 6 hours. Children 12 years of age and over and adults: 4 tablets every 4 to 6 hours. Do not exceed 4 doses in 24 hours, or as directed by a doctor. Children under 2 years of age, consult a doctor.
The dose may be repeated every 4-6 hours, not to exceed 4 doses in 24 hours, or as directed by a doctor.
How Supplied: 18 Softchews Tablets
©2000 Novartis Consumer Health, Inc.
Summit, NJ 07901-1312
U.S. Pat. No. 5,178,878